# SDR QXEA2022041300151

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III RH INTERCOSTAL AT FR 90-91 AND Y=+11 HAS CORROSION. BLENDED CORROSION AT CENTER FUSELAGE III RH INTERCOSTAL AT FR 90-91 Y=+11 IAW SRM 51-10-03.
